I take Microgestin Fe 1.5/30 and have been for a year. I take it religiously and at the same exact time each day. I've only found out recently that it is in fact possible to ovulate while on the pill. I notice that about 2 weeks into my pack I get thick white discharge as if i am ovulating. I have ignored it because I thought since I am on the pill, i don't ovulate. Now I am concerned that for the past year I have just gotten extremely lucky. I know that the pill works in other ways than just preventing ovulation but I am super worried because not ovulating is a big part of the pill but it seems to still happen every month. Should I try to change my pill and see if I can get a higher dosage?
If you're taking your pills correctly you have less than a 1% risk of pregnancy. Your chance of ovulation is pretty small. It does not happen every month. You will have discharge changes according to your hormones. The main function of the pill is to stop ovulation. It also makes the mucous thicker so semen can't get thru.And it decreases the uterine lining where the embryo would have to implant. Do yourself a favor and stop worrying about your discharge.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2015 • 1 answer
Microgestin Fe 1/20 - My gf and I had sex 6 days after ovulation and I ejaculated in her... She was?
Posted 9 May 2015 • 1 answer
Posted 11 Jan 2016 • 1 answer
Posted 21 Apr 2016 • 0 answers
Posted 8 Jun 2016 • 0 answers